Jump to content

Photo
Accutane

Been On Accutane (Isotretinoin) For 7 Months But Still Getting Spots

acne spots isotretinoin months help still

3 replies to this topic

#1 JakeeeeeyXx

JakeeeeeyXx

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 11-April 14

Posted 15 April 2014 - 03:14 AM

Hi,
I asked a similar question not long ago but would really appreciate some more info on this,

But I've been on accutane for 7 months now starting at 30mg and have worked my way up to 50mg, my acne has definitely improved but I was really hoping it would have stopped by now. I'm still getting spots, pretty much always on my upper lip and temples... I don't really get it anywhere else. I feel like I do everything I possibly can to prevent it but my body still finds ways of producing new spots and it's starting to really get me angry now. I wash both at morning and whilst in the shower in the evening with a neutrogena face wash (no beads or anything in it) and use aqueous cream straight after to prevent dry skin. I even change pillow cases every night! Haha, For the acne I have been getting I have been putting sudocrem on it as anything else would surely just dry my skin out too much. But yeah I'm starting to lose hope with this now, I get really dry lips and my face is always red and it seems like for what? Because I'm still getting spots! Anyway I would really appreciate any feedback on this such as if anyone has been thorough similar experiences or has any advice etc... And thank you in advance if you do!

Jake

#2 jmikem

jmikem

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 30-September 13

Posted 16 April 2014 - 05:56 AM

Hi,
I asked a similar question not long ago but would really appreciate some more info on this,

But I've been on accutane for 7 months now starting at 30mg and have worked my way up to 50mg, my acne has definitely improved but I was really hoping it would have stopped by now. I'm still getting spots, pretty much always on my upper lip and temples... I don't really get it anywhere else. I feel like I do everything I possibly can to prevent it but my body still finds ways of producing new spots and it's starting to really get me angry now. I wash both at morning and whilst in the shower in the evening with a neutrogena face wash (no beads or anything in it) and use aqueous cream straight after to prevent dry skin. I even change pillow cases every night! Haha, For the acne I have been getting I have been putting sudocrem on it as anything else would surely just dry my skin out too much. But yeah I'm starting to lose hope with this now, I get really dry lips and my face is always red and it seems like for what? Because I'm still getting spots! Anyway I would really appreciate any feedback on this such as if anyone has been thorough similar experiences or has any advice etc... And thank you in advance if you do!

Jake

Hi Jake,

It's funny because just the other day I posted a new topic about a somewhat similar situation I am beginning to find myself in.

I have been on 30mg Accutane for just over 8 months now. During that time, my skin has been great, with not too much dryness. However, during my final month of my Accutane course, I have been beginning to notice new pimples appearing on my cheeks. I have no idea if this is only temporary (hopefully it is) but if this worsens then I'm going to have to have to consider taking a second course of Accutane, possible on a higher dosage. So I suppose it's all just a waiting game for now.

Acne sucks, I know how you're feeling with all of this. I'm getting the dry lips too, constantly.
I hope that you can get on top of yours. Do you think you may consider taking a second course of treatment?

J.



#3 JakeeeeeyXx

JakeeeeeyXx

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 11-April 14

Posted 16 April 2014 - 01:11 PM

Hi,
I asked a similar question not long ago but would really appreciate some more info on this,
But I've been on accutane for 7 months now starting at 30mg and have worked my way up to 50mg, my acne has definitely improved but I was really hoping it would have stopped by now. I'm still getting spots, pretty much always on my upper lip and temples... I don't really get it anywhere else. I feel like I do everything I possibly can to prevent it but my body still finds ways of producing new spots and it's starting to really get me angry now. I wash both at morning and whilst in the shower in the evening with a neutrogena face wash (no beads or anything in it) and use aqueous cream straight after to prevent dry skin. I even change pillow cases every night! Haha, For the acne I have been getting I have been putting sudocrem on it as anything else would surely just dry my skin out too much. But yeah I'm starting to lose hope with this now, I get really dry lips and my face is always red and it seems like for what? Because I'm still getting spots! Anyway I would really appreciate any feedback on this such as if anyone has been thorough similar experiences or has any advice etc... And thank you in advance if you do!
Jake

Hi Jake,
It's funny because just the other day I posted a new topic about a somewhat similar situation I am beginning to find myself in.
I have been on 30mg Accutane for just over 8 months now. During that time, my skin has been great, with not too much dryness. However, during my final month of my Accutane course, I have been beginning to notice new pimples appearing on my cheeks. I have no idea if this is only temporary (hopefully it is) but if this worsens then I'm going to have to have to consider taking a second course of Accutane, possible on a higher dosage. So I suppose it's all just a waiting game for now.
Acne sucks, I know how you're feeling with all of this. I'm getting the dry lips too, constantly.
I hope that you can get on top of yours. Do you think you may consider taking a second course of treatment?
J.


Hi, I really appreciate the reply, and in response to your question I really don't know, some people say that once they come off accutane it improves further as your skin refinds it's original kinda state, but then others say it starts getting worse... To be honest it's pretty scary because I really don't want my acne to return like how it was before but I feel as if I'm done with the red face and cracked lips... So I really don't know! Haha, I'll have to talk with my dermatologist about this next time...

#4 lionfish

lionfish

    Junior Member

  • Members
  • Posts & Likes
    Posts: 70
    Likes: 7
About Me
  • Gender:Male
  • Joined: 21-February 11

Achievements

     

Posted 21 April 2014 - 05:38 AM

 
Hi, I really appreciate the reply, and in response to your question I really don't know, some people say that once they come off accutane it improves further as your skin refinds it's original kinda state, but then others say it starts getting worse... To be honest it's pretty scary because I really don't want my acne to return like how it was before but I feel as if I'm done with the red face and cracked lips... So I really don't know! Haha, I'll have to talk with my dermatologist about this next time...

 

I call into the second group. Towards the end of my first course I started getting the odd spot.  When I came off the accutane it went downhill. I think the people that find their skin continued to improve after stopping the accutane are lucky. 

 

Looking at the number of people who post about multiple courses makes me think accutane is not the miracle cure it is claimed to be. Well not for a significant minority of us anyway. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users